# SDR FDEA201009173521

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510303
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS LT LOWER TORQUE BOX INBD WEB HAS CRACK AT LIGHTING HOLE BS 1220.  TRIMMED OUT DAMAGED AREA DIM. 3/4" X 3/8" IAW SRM 51-10-1. FABRICATED REPAIR   DOUBLER FROM 7075T6 0.032" DIM. 4" X 2" IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.   INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AT AFT AIRSTAIRS LT LOWER TORQUE BOX   INBD WEB AT LIGHTING HOLE BS 1220.
